# SDR LR7A2018042001328

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 2024T30020
- Condition: Dented
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK,  FOUND THE LEFT PARATROOP DOOR INNER SKIN DENTED AT BS 727, WL 206, LBL 82.  REPAIRED IAW SRM 51-140-12.
